It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board

  • A question about overdosing on Hydrocodone

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-25-2007, 08:14 PM   #1
    lcm1947
    Newbie
    (male)
     
    lcm1947's Avatar
     
    Join Date: Sep 2007
    Location: Austin, Texas
    Posts: 4
    lcm1947 HB User
    A question about overdosing on Hydrocodone

    Does any one know if it would be possible to just flat pass out from an overdose of these pain killers just minutes after acting completely normal and not having shown any signs of an overdose which seems to be acting drunk or goofy like or sleepy, etc?

     
    Sponsors Lightbulb
       
    Old 09-25-2007, 08:51 PM   #2
    butrfligirl28
    Senior Veteran
    (female)
     
    butrfligirl28's Avatar
     
    Join Date: Sep 2006
    Location: US
    Posts: 863
    butrfligirl28 HB Userbutrfligirl28 HB User
    Re: A question about overdosing on Hydrocodone

    If they took a large dose, and it hit them very quickly, it could cause a sudden drop in blood pressure. This med is extremely addictive, and the tylenol overdose will kill you, if the hydrocodone doesn't.

     
    Old 09-26-2007, 03:49 PM   #3
    lcm1947
    Newbie
    (male)
     
    lcm1947's Avatar
     
    Join Date: Sep 2007
    Location: Austin, Texas
    Posts: 4
    lcm1947 HB User
    Re: A question about overdosing on Hydrocodone

    Quote:
    Originally Posted by butrfligirl28 View Post
    If they took a large dose, and it hit them very quickly, it could cause a sudden drop in blood pressure. This med is extremely addictive, and the tylenol overdose will kill you, if the hydrocodone doesn't.
    I didn't know Tylenol could make you pass out. I thought it would just damage your liver but that would be long term. I am talking about walking around cooking, light housework and then just flat pass out.

     
    Old 09-26-2007, 05:36 PM   #4
    butrfligirl28
    Senior Veteran
    (female)
     
    butrfligirl28's Avatar
     
    Join Date: Sep 2006
    Location: US
    Posts: 863
    butrfligirl28 HB Userbutrfligirl28 HB User
    Re: A question about overdosing on Hydrocodone

    Tylenol doesn't make you pass out, the hydrocodone does. And liver damage can happen ANY time there is an overdose of tylenol. Most Lortabs that people abuse have 650 to 750mgs of tylenol. It would only take 5 to be over the limit of tylenol. Do this with alcohol and it's russian roulette.

     
    Old 09-27-2007, 07:24 AM   #5
    feelbad
    Senior Veteran
    (female)
     
    Join Date: Dec 2003
    Posts: 10,122
    feelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB User
    Re: A question about overdosing on Hydrocodone

    1947,just wondering what constituted an 'overdose" of this med?how much was actually taken?how was this peraon when they woke back up?i would think that there would have been at the very least some level of lethargy or some indication that there was a med working within their system before they would just pass out like that.it normally all doesn't metabolize all at one time,its a much slower process.i think you really would have had some clue before the 'passing out" really took place,but anything is indeed possible when it comes to a particuar individuals physiology and like B fly stated,a sudden drop in BP could have been the reason for passing out and not the actual hyrdo itself,you know what i mean?how is this person doing now and what occured right after the passing out incident? **
    __________________
    3-22-01,herniated C-6-7
    11-20-01,placement of hardware for failed fusion
    9-22-03,removal of cavernous hemangioma that was inside spinal cord. Neuro damage to L hand L leg and R leg.

     
    Old 09-30-2007, 09:09 PM   #6
    lcm1947
    Newbie
    (male)
     
    lcm1947's Avatar
     
    Join Date: Sep 2007
    Location: Austin, Texas
    Posts: 4
    lcm1947 HB User
    Re: A question about overdosing on Hydrocodone

    Thanks for the reply feelbad. The person never woke up. She died from strangulation. It was my 30 year old daughter. We don't know if it was an overdose I'm just trying to see if in fact it was an overdose if she would have been acting normal and then within 2 to 3 minutes pass out. The toxicology report shows she had 0.15 mg of Hydrocodone so this is what everybody assumes caused her to pass out but her husband saw her just minutes before and he said she showed no signs of being overdosed. She had chronic back pain and has been using Hydrophone for the past 6 to 8 years prescribed of course by her pain management doctor. Anyway the examiner assumes that she passed out and fell on a chain that kept a cattle gate closed resulting in her neck falling on the chain between the two gates causing her to strangle. Her body supposedly pushed the two gates closer together trapping her head between them while her neck was on the chain causing the strangulation. Like I said this is all speculation on the detective's and examiner's part but since there was no signs of foul play that's what they've come up with. I on the other hand find it extremely difficult to believe. I mean what's the chances of all those things coming together at that instant allowing this to happen and this is assuming she just choose that second to pass out. I can't help believe that a person wouldn't show some kind of sign that they were overdosed if they were overdosed.

     
    Old 09-30-2007, 09:21 PM   #7
    B143C
    Veteran
    (female)
     
    B143C's Avatar
     
    Join Date: Apr 2005
    Posts: 465
    B143C HB User
    Re: A question about overdosing on Hydrocodone

    I'm sorry for your loss. This must be very difficult for you. I'm sure I speak for everyone here when I say you and your family are in our thoughts and prayers.

    God bless you!

    Last edited by B143C; 09-30-2007 at 09:21 PM.

     
    Old 10-01-2007, 02:38 PM   #8
    butrfligirl28
    Senior Veteran
    (female)
     
    butrfligirl28's Avatar
     
    Join Date: Sep 2006
    Location: US
    Posts: 863
    butrfligirl28 HB Userbutrfligirl28 HB User
    Re: A question about overdosing on Hydrocodone

    I too am sorry for your loss. My mother died in a similar fashion, and they never even did an autopsy. I found a bottle of hydrocodone, with too many missing. They wrote it off as a heart attack, with no medical exam. The questions are the hardest part.

    Do you know of anyone that would want to, or gain from, hurting your daughter?

    God Bless

    Amanda

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Freaking over Guaifenesin sobs Fibromyalgia 12 11-14-2007 02:32 PM
    Time Released Lortab[Hydrocodone] madhatter Pain Management 7 06-14-2005 09:00 AM
    am i overdosing on vitamins? little hamster Vitamins & Supplements 8 09-06-2004 07:17 PM
    Hey Shoreline, question about methadone and driving rlcowboy Pain Management 3 06-14-2004 10:16 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:48 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!